# SDR DHL2005807508

- Difficulty date: April 27, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AILERON UPPER SKIN 0.500 CRACK, STA XW 698.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-8-1 FIG 4, DACO DWG 5763133.  REMOVED DAMAGED PLATING IAW SRM 51-1-21 PG 1.  FABRICATED NEW PLATING (AL2024T3 0.020) AND FINGER DOUBLER (AL2024T3 0.016) IAW SRM 57-8-1 FIG 4 ITEM F, G, DACO DWG 5763133.  BONDED FINGER DOUBLER ON NEW PLATING IAW SRM 51-1-9 PG 1, SRM 51-1-9A PG 1.  CLEANED, TREATED AND PRIMED NEW PLATING INTERIOR IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW DACO DWG 5763133, SRM 51-1-21 PG 1.  PERFORMED RIGHT OUTBOARD AIL BALANCING IAW SRM 51-4-3 PG 1-3.  FOUND WITHIN TOLERANCE (MOMENT 3354.93 IN-LBS).
